# SDR UPS00234490

- Difficulty date: November 1, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65413015
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON O/B AFT NR 3 TRAP TRACK SUPPORT FITTING ATTACH TO SPOILER SUPPORT BEAM AT BARREL NUT HOLE.  REMOVED FITTING IAW SRM 51-31-00 AND INSTALLED FITTING IAW SRM 51-30 -02.
